DocServer

Time-dependent Stokes flow through a randomly perforated porous medium

Wright, Steve (2000) Time-dependent Stokes flow through a randomly perforated porous medium. Asymptot. Anal., 23 (3-4). pp. 257-272.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1109

Actions (login required)

View Item